MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS HIP FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNOTLESS HIP FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number KNOTLESS HIP FIBERTAK
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 24 april 2025, it was reported by a sales representative via email that 2 x ar-3638h-1 knotless hip fibertak and one ar-2923ps, sutr anchpeek p-lck2.9x 12.5mm were reported to have failed during use.This occurred on (b)(6) 2025 in (b)(6) during a right hip arthroscopy & labral repair.It was reported surgeon performing a labral repair of right hip.Surgeon using knotless hip fibertak suture anchors.2x anchors deployed already into joint.Staff opened a 3rd anchor.Unfortunately, the sutures had unravelled from the inserter and were unable to be re-positioned onto the inserter.A 4th anchor was then opened and used, and unfortunately pulled straight back out.All pieces of the suture anchor removed from the joint.Surgeon then opted to use a hip pushlock anchor with 1.3mm suture tape.Upon insertion, it was noted that the eyelet broke.Likely due to suboptimal trajectory on insertion.The anchor was removed with no pieces remaining in joint.The case was completed successfully using a stryker cinclock.There was case involvement.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The reported failure is most likely due to end-user mishandling of the device.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
KNOTLESS HIP FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21910025
Report Number1220246-2025-01747
Device Sequence Number17199038
Product Code MBI
UDI-Device Identifier00888867295575
UDI-Public(01)00888867295575(11)240207(17)290131(10)15204200
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130458
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS HIP FIBERTAK
Device Catalogue NumberAR-3638H-1
Device Lot Number15204200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown